# SDR DALA2024011100513

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHIP 3310 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SLAT 2 EXTERNAL SKIN ON RH WING. CORRECTIVE ACTION: COMPLIED WITH PRI 614061-14, VALIDATED ER/A 614061-14 MATCHES PRI 614061-14. EXISTING REPAIR INSTALLED PER A330 SRM 57-40-00, FIGURE 203, WHICH IS CURRENTLY A330 SRM 57-40-00-300-029. REPAIR IS CONSIDERED AS CATEGORY A. (0149316)
